# SDR SWAA2021050365565

- Difficulty date: April 17, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5241 · Galley Doors
- Part: Housing
- Condition: Corroded
- Location: R1 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE BOX ASSY HAS CORROSION / INSTALLED R1 DOOR SERVICEABLE P/N 141A6516-20M AS PER B737-700 AMM 52-41-00/401. PERFORMED R1 DOOR ADJUSTMENT FOUND NORMAL PER B737-700 AMM 52-41-00-820-801
